Alert archive / Mississippi / Wind Advisories in 2009
Wind Advisory 1, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Jan 19, 2009, 11:12 AM CST for 7 counties in Mississippi; 4 parishes in Louisiana; Chicot County, Arkansas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2009, 11:12 AM CST (17:12 UTC)
- Expired
- Jan 19, 2009, 4:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
Counties Chicot County, AR, East Carroll Parish, LA, Madison Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2257 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 191712 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1112 AM CST MON JAN 19 2009 ARZ075-LAZ008-009-016-025-MSZ018-019-034-035-040-041-047-192200- /O.CAN.KJAN.LW.Y.0003.000000T0000Z-090119T2200Z/ /O.NEW.KJAN.WI.Y.0001.090119T1712Z-090119T2200Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-TENSAS-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...NEWELLTON... ST. JOSEPH...WATERPROOF...CLEVELAND...INDIANOLA...RULEVILLE... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...VICKSBURG 1112 AM CST MON JAN 19 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE LAKE WIND ADVISORY HAS BEEN CANCELED. WINDY CONDITIONS HAVE BEEN ENHANCED OVER THE DELTA THIS AFTERNOON AS WINDS ARE BEING CHANNELED ALONG THE MISSISSIPPI RIVER. LOOK FOR NORTHERLY WINDS TO BE SUSTAINED AROUND 25 MPH WITH GUSTS UP TO 40 MPH POSSIBLE. WINDS WILL BEGIN TO DECREASE BY MID AFTERNOON. A WIND ADVISORY MEANS THAT WINDS AROUND 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ MSZ028>033-037>039-043>046-048>052-056>058-200000- /O.CON.KJAN.LW.Y.0003.000000T0000Z-090120T0000Z/ MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE- INCLUDING THE CITIES OF...WINONA...EUPORA...MABEN...MATHISTON... WEST POINT...COLUMBUS...ACKERMAN...WEIR...STARKVILLE... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... MERIDIAN...TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA 1112 AM CST MON JAN 19 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... BREEZY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AS A COLD FRONT SWEEPS THROUGH THE AREA. LOOK FOR NORTHERLY WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO 30 MPH. WINDS WILL DECREASE TOWARD SUNSET. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-LAZ007-015-023-MSZ025>027-036-042-192200- /O.CON.KJAN.LW.Y.0003.000000T0000Z-090119T2200Z/ ASHLEY-MOREHOUSE-RICHLAND-FRANKLIN LA-LEFLORE-GRENADA-CARROLL- HOLMES-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI...WINNSBORO... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...YAZOO CITY 1112 AM CST MON JAN 19 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... BREEZY CONDITIONS WILL CONTINUE THIS AFTERNOON AS A COLD FRONT SWEEPS THROUGH THE AREA. LOOK FOR NORTHERLY WINDS BETWEEN 15 AND 25 MPH WITH GUSTS UP TO 30 MPH. WINDS WILL DECREASE BY MID TO LATE AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 03
1 follow-up statement
000 WWUS74 KJAN 192200 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 400 PM CST MON JAN 19 2009 ARZ075-LAZ008-009-016-025-MSZ018-019-034-035-040-041-047-192300- /O.EXP.KJAN.WI.Y.0001.000000T0000Z-090119T2200Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-TENSAS-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...NEWELLTON... ST. JOSEPH...WATERPROOF...CLEVELAND...INDIANOLA...RULEVILLE... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...VICKSBURG 400 PM CST MON JAN 19 2009 ...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... GUSTY NORTH WIND WILL CONTINUE TO DECREASE THIS EVENING. $$ ARZ074-LAZ007-015-023-MSZ025>027-036-042-192300- /O.EXP.KJAN.LW.Y.0003.000000T0000Z-090119T2200Z/ ASHLEY-MOREHOUSE-RICHLAND-FRANKLIN LA-LEFLORE-GRENADA-CARROLL- HOLMES-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI...WINNSBORO... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...YAZOO CITY 400 PM CST MON JAN 19 2009 ...LAKE WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... GUSTY NORTH WIND WILL CONTINUE TO DECREASE THIS EVENING. $$ MSZ028>033-037>039-043>046-048>052-056>058-200000- /O.CON.KJAN.LW.Y.0003.000000T0000Z-090120T0000Z/ MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE- INCLUDING THE CITIES OF...WINONA...EUPORA...MABEN...MATHISTON... WEST POINT...COLUMBUS...ACKERMAN...WEIR...STARKVILLE... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... MERIDIAN...TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA 400 PM CST MON JAN 19 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... BREEZY CONDITIONS WILL CONTINUE THROUGH 6 PM OVER NORTHEAST AND EAST CENTRAL MISSISSIPPI. SUSTAINED NORTHERLY WINDS WILL RANGE BETWEEN 15 AND 20 MPH WITH GUSTS UP TO 30 MPH. WINDS WILL DECREASE THROUGH THE LATE AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 03
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Jan 19, 3:53 AM CST, 7 hours 19 minutes earlier.
Area forecast discussion, Jan 19, 3:53 AM CST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 AM CST MON JAN 19 2009
.SHORT TERM...NTERESTING WEATHER IS IN STORE FOR THE NEXT 48 HRS AS
WE WILL SEE AN SWING IN TEMPS AS A FEW SIGNIFICANT WEATHER FEATURES
EFFECT THE CWA. WE WILL DEAL WITH A COLD FRONTAL PASSAGE TODAY AND
SOME BREEZY CONDITIONS. LATER TONIGHT...SNOW FLURRIES WILL BE
POSSIBLE ACROSS THE N. STAYING WITH THE WINTER TYPE WEATHER...TEMPS
TUE WILL BE RATHER COLD WITH MOST LOCATIONS STRUGGLING TO REACH 40
DEGREES. TUE NIGHT WILL BE COLD WITH 20-25 FOR LOWS.
AS A SIDE NOTE...THERE LOOKS TO BE SOME ISSUE WITH TEMPS AT JAN AND
HBG. TECHS WILL BE LOOKING INTO THAT TODAY AND TUE.
FOR THE SPECIFICS...THE FIRST POTENT S/W WILL CONTINUE TO DROP S/SE
THROUGH MIDDAY. ASSOCIATED WITH THAT FEATURE IS A DECENT SFC LOW AND
ASSOCIATED COLD FRONT. THIS FRONT WILL IS CURRENTLY LOCATED FROM W
TN THROUGH CENTRAL AR AS OF 3AM. THIS FRONT WILL SWEEP ACROSS THE
CWA FROM THIS MORNING THROUGH MID AFTERNOON AND BRING SOME BREEZY
CONDITIONS AND SOME CLOUDS TO THE AREA. SKY CONDITIONS WILL VARY
TODAY WITH PARTLY CLOUDY PERIODS TO MO CLOUDY PERIODS. TEMPS WILL
RANGE FROM THE UPPER 40S ACROSS THE N TO MID 50S S...READINGS WILL
LIKELY HOLD STEADY IN THE MID/UPPER 40S ACROSS THE N AS THE FRONT
MOVE THROUGH BY MID MORNING. OTHER LOCATIONS SHOULD WARM AHEAD OF
THE FRONT THROUGH MIDDAY AND EARLY AFTERNOON.
BY TONIGHT...A STRONG S/W WILL DROP S/SE ON THE BACK SIDE OF A LARGE
E CONUS TROUGH. THIS FEATURE WILL HAVE +100 KTS AT H5 ALONG WITH SUB
540M HGHTS FOR SOME OF THE AREA. THIS CORRELATES TO NEG 2-3 STANDARD
DEV FOR HGHTS AND IS RATHER RARE IN THESE PARTS. THIS S/W WILL WORK
TO SQUEEZE THE ATMS AND WITH SOME OK MOISTURE AT AND BELOW H7...SOME
FLURRIES/-SN WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT THROUGH MID
MORNING TUE. MAIN AREAS TO SEE THIS WILL BE ALONG AND N OF A
GREENVILLE TO MERIDIAN LINE. NO ACCUM IS EXPECTED.
THE 2ND...MORE POTENT S/W...WILL HELP TO INCREASE THE LOW LEVEL CAA
AND THE CWA WILL SEE NEG H925 AND H85 TEMPS. ACTUALLY H925 WILL RUN
BETWEEN -4 AND -7C WITH H85 BETWEEN -6 AND -12C. THESE VERY COLD H85
TEMPS ARE AROUND NEG 3 STANDARD DEV BELOW CLIMO VALUES AND SUPPORTS
A LARGE DEPARTURE FROM NORMAL TEMPS. WITH THIS...I HAVE LOWERED
HIGHS TUE 1-3 DEGREES WITH A RANGE FROM THE MID 30S TO MID 40S.
THERE WILL ALSO BE A DECENT STRATUS DECK FOR MOST OF THE DAY AND 40S
COULD BE TOUGH TO REACH.
TUE NIGHT...WE WILL SEE A SFC HIGH SETTLE OVER THE CWA. SKIES WILL
QUICKLY CLR AND WINDS WILL GO CALM. TEMPS WILL DROP QUICKLY INTO THE
MID/UPPER 20S AREA WIDE AND ON THEIR WAY TO LOWS BETWEEN 20-25
DEGREES. SOME UPPER TEENS ARE NOT OUT OF THE QUESTION. LOOK FOR A
HEAVY FROST AS WELL AS DEWPTS WILL BE IN THE MID 20S DURING THE
AFTERNOON AND WITH SOME CROSSOVER TEMPS LIKELY FROST MAY BE ON THE
THICK SIDE. THEIR MAY ALSO BE SOME FREEZING FOG NEAR THE RIVERS AND
LARGE BODIES OF WATER. /CME/
.LONG TERM...WEDNESDAY THROUGH MONDAY...UPPER AIR PATTERN WILL
TRANSITION FROM A COOL PATTERN TO A WARMER PATTERN THEN BACK TO A
COOLER PATTERN FOR THE WEEKEND DURING THE PERIOD. MEDIUM RANGE AND
ENSEMBLE MODELS SEEM TO BE IN GENERALLY AGREEMENT. THERE SEEM TO BE
SOME QUESTION ON THIS WEEKENDS SYSTEM COMING(ASSOCIATED COLD FRONT
TIMING AND RAIN POPS) INTO THE REGION FOR THE LAST OF THE PERIOD.
CONFIDENCE IS NOT HIGH FOR THE FRIDAY INTO MONDAY OF THIS
PERIOD...DUE TO MODEL DIFFERENCES.
STARTING WITH WEDNESDAY IT WILL BE THE BEGINNING OF A TRANSITION
PERIOD WHERE THE AXIS OF THE UPPER TROUGH MOVES TO THE EASTERN
SEABOARD. 925 TEMPS WILL GRADUALLY WARM ON WEDNESDAY INTO THURSDAY.
FOR TEMPS WENT CLOSE TO GMOS GUIDANCE AS NAM LOOKED TO BE TOO COOL
DURING THE TRANSITION. HIGHS WILL BE FROM THE LOWER TO UPPER 50S.
FOR WEDNESDAY NIGHT KEPT WITH THE CURRENT LOWS FROM THE UPPER 20S
EAST TO THE MIDDLE 30S WEST.
FOR THURSDAY WE WILL START TO GET SOME RETURN FLOW OVER THE REGION.
925 TEMPS WILL RISE TO AROUND 10-13C. WE WILL START TO GET SOME FLAT
UPPER RIDGING ACROSS THE REGION. WENT WITH GMOS ON HIGHS FROM THE
UPPER 50S NORTHWEST TO THE UPPER 60S SOUTHEAST. FOR THURSDAY NIGHT
WENT CLOSE TO MEX GUIDANCE WITH LOWS FROM THE LOWER 40S NORTHEAST TO
THE LOWER 50S SOUTHWEST.
FOR FRIDAY INTO SATURDAY WE START GETTING SOME TIMING QUESTIONS WITH
A PASSAGE OF A COLD FRONT WITH AN ASSOCIATED SHORT WAVE.
THE EUROPEAN...GFS...AND ENSEMBLES HAVE SOME TIMING ISSUES OF A
FRONT THAT SEEMS TO HANG ACROSS THE SOUTH ON FRIDAY INTO SATURDAY.
THE EUROPEAN SEEMS TO BE THE MOST AGGRESSIVE IN PUSHING THE FRONT
AWAY FROM THE REGION BY SUNDAY MORNING...WHILE THE GFS AND ENSEMBLE
WITH THE BOUNDARY AROUND THE SOUTHERN PORTION OF THE REGION. WITH
THE 12Z EUROPEAN SOLUTION THERE MAY BE SOME WINTER PRECIP WITH THIS
SYSTEM ON SATURDAY IN THE NORTHWEST DELTA...BUT THE LATEST 00Z
SOLUTION DID NOT HAVE THE ICE...BUT WAS STILL COOL. WHILE THE OTHER
MODELS JUST HAD COLD SHOWERS. THIS SYSTEM WILL BEAR WATCHING AS MORE
COLD WITH IT GETS IN THE MODELS. FOR TEMPS WENT WITH THE GMOS WITH
HIGHS FROM THE UPPER 50S NORTHWEST TO THE UPPER 60S SOUTHEAST FOR
FRIDAY. FOR FRIDAY NIGHT WENT CLOSER TO THE COOLER EUROPEAN SOLUTION
WITH LOWS FROM THE UPPER 30S NORTHWEST TO THE MIDDLE 40S SOUTHEAST.
ON SATURDAY GFS TEMPS WERE TOO WARM...WENT CLOSER TO THE COOLER
EUROPEAN TEMPS WITH HIGHS FROM THE UPPER 40S NORTHWEST TO NEAR 60
SOUTHEAST. LOWS FOR SATURDAY NIGHT WILL RANGE FROM THE LOWER 30S
NORTHWEST TO AROUND 40 SOUTHEAST. WENT CLOSER TO THE COOLER EUROPEAN
TEMPS...WHICH HAD LOWS FROM THE MIDDLE 20S NORTH TO THE LOWER 30S
SOUTH.
FOR SUNDAY...THE EUROPEAN DRIES THINGS OUT AND CONTINUES TO BRING
A COLD AIRMASS INTO THE REGION. THIS OCCURS AS A 1030 PLUS HIGH
MOVES FROM THE UPPER MISSISSIPPI VALLEY TO THE GREAT LAKES.
THE GFS KEEPS SOME MOISTURE AROUND FOR A CHANCE OF A COLD RAIN.
FOR TEMPS HIGHS WILL RANGE FROM NEAR 50 NORTHWEST TO THE MIDDLE
50S SOUTH. THIS WAS CLOSER TO THE COOLER EUROPEAN MODEL.
LOWS FOR SUNDAY NIGHT WILL RANGE FROM THE LOWER 30S NORTH TO THE
LOWER 40S SOUTH. WENT CLOSE TO GMOS NUMBERS.
FOR MONDAY...AS THE SURFACE HIGH PUSHES TOWARD THE EASTERN SEABOARD
WE GET SOME WARM RETURN FLOW AHEAD OF THE NEXT SYSTEM COMING OUT OF
THE PLAINS. LOOKS LIKE SOME SHOWERS WILL CROSS THE REGION. HIGHS WILL
RANGE FROM THE UPPER 40S NORTHEAST TO THE UPPER 50S SOUTHEAST.
AS FAR AS POPS ARE CONCERN MADE SOME SLIGHT CHANGES TO MEX POPS FROM
FRIDAY THROUGH MONDAY. /17/
&&
.AVIATION...MAIN FOCUS WILL BE WITH SFC WINDS FOR TODAY. BESIDES
THAT...THERE WILL BE SOME CLOUDS AROUND...BUT MOST LOCATIONS WILL
REMAIN IN VFR CONDITIONS. THE NORTHERN SITES MAY SEE A BRIEF PERIOD
OF MVFR CEILINGS...BUT FORECAST SOUNDINGS AND GUID KEEP THEM ABV
3KFT WITH THE EXCEPTION BEING GTR. THE N SITES MAY ALSO SEE A SMALL
PERIOD OF FLURRIES. NO VIS RESTRICTIONS ARE EXPECTED WITH THAT.
BEYOND 24 HRS...LOOK FOR DECENT NW/N WINDS TUE ALONG WITH A DECENT
STRATUS DECK AROUND 2700-4000 FT. SKIES WILL CLR TUE EVENING WITH A
COLD NIGHT ON TAP. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 50 29 40 24 / 0 2 1 0
MERIDIAN 52 28 39 20 / 0 4 6 0
VICKSBURG 52 31 42 25 / 0 0 0 0
HATTIESBURG 57 32 45 21 / 0 0 2 0
NATCHEZ 53 30 44 24 / 0 0 0 0
GREENVILLE 47 30 40 26 / 0 15 0 0
GREENWOOD 47 28 38 23 / 0 18 3 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR MSZ028>033-037>039-043>046-048>052-056>058.
LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042-047.
LA...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LAZ007>009-
015-016-023-025.
AR...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
CME
17Hazardous weather outlook, Jan 19, 4:35 AM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 435 AM CST MON JAN 19 2009 MSZ018-019-025>039-045-046-052-201045- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-NESHOBA-KEMPER-LAUDERDALE- 435 AM CST MON JAN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN TO EAST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE AREA TODAY AND BRING BREEZY CONDITIONS. SUSTAINED WINDS WILL RANGE BETWEEN 18 AND 23 MPH WITH SOME GUSTS UP TO 30 MPH. A LAKE WIND ADVISORY WILL BE IN EFFECT TODAY. WINDS WILL DIMINISH BY MID TO LATE AFTERNOON. COLDER AIR WILL MOVE INTO THE AREA TONIGHT ALONG WITH SOME BETTER MOISTURE. AS THIS OCCURS...A POTENT UPPER DISTURBANCE WILL MOVE ACROSS THE AREA AND WILL CAUSE SNOW FLURRIES TO DEVELOP BETWEEN MIDNIGHT AND MID MORNING TUESDAY. AREAS ALONG AND NORTH OF A GREENVILLE TO MERIDIAN LINE WILL HAVE THE BEST CHANCE OF SEEING ANY FLURRIES. NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD AIRMASS WILL SETTLE OVER THE AREA TUESDAY NIGHT AND THE REGION WILL SEE LOW TEMPERATURES BOTTOM OUT BETWEEN 20 AND 25 DEGREES WITH SOME UPPER TEENS POSSIBLE. EXPECT BETWEEN 11 AND 13 HOURS OF BELOW FREEZING TEMPERATURES. BEYOND WEDNESDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>044-047>051-053>066- 072>074-201045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 435 AM CST MON JAN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE AREA TODAY AND BRING BREEZY CONDITIONS. SUSTAINED WINDS WILL RANGE BETWEEN 18 AND 23 MPH WITH SOME GUSTS UP TO 30 MPH. A LAKE WIND ADVISORY WILL BE IN EFFECT TODAY. WINDS WILL DIMINISH BY MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD AIRMASS WILL SETTLE OVER THE AREA TUESDAY NIGHT AND THE REGION WILL SEE LOW TEMPERATURES BOTTOM OUT BETWEEN 20 AND 25 DEGREES WITH SOME UPPER TEENS POSSIBLE. EXPECT BETWEEN 11 AND 13 HOURS OF BELOW FREEZING TEMPERATURES. BEYOND WEDNESDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:27 AM CST | Lake Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clarke, Clay and 27 more | 15 hr |
Nearby
Wind Advisories in Mississippi, 2009Wind Advisories in Louisiana, 2009Wind Advisories in Arkansas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.